Rocky Mountain Journal of Mathematics

Linear systems of fractional nabla difference equations

Ferhan M. Atici and Paul W. Eloe

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 41, Number 2 (2011), 353-370.

First available in Project Euclid: 2 May 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 39A12: Discrete version of topics in analysis 34A25: Analytical theory: series, transformations, transforms, operational calculus, etc. [See also 44-XX] 26A33: Fractional derivatives and integrals

Discrete fractional calculus discrete Mittag-Leffler function


Atici, Ferhan M.; Eloe, Paul W. Linear systems of fractional nabla difference equations. Rocky Mountain J. Math. 41 (2011), no. 2, 353--370. doi:10.1216/RMJ-2011-41-2-353.

Export citation


  • M. Abramowitz and I. Stegun, Handbook of mathematical functions, with formulas, graphs and mathematical tables, Sixth printing, with corrections, in National Bureau of Standards Applied Mathematics Series 55 National Bureau of Standards, Washington, D.C., 1967.
  • R.P. Agarwal, A propos d'une note de M. Pierre Humbert, C.R. Acad. Sci. 236 (1953), 2031-2032.
  • G. Anastassiou, Nabla discrete fractional calculus and nabla inequalities, Math. Comput. Modelling 51 (2010), 562-571.
  • G.E. Andrews, R. Askey and R. Roy, Special functions, in Encyclopedia of mathematics and its applications 71, Cambridge University Press, Cambridge, 1999.
  • F.M. At\ic\i and P.W. Eloe, Discrete fractional calculus with the nabla operator, Electron. J. Qual. Theory Differ. Equat. 2009 Special Edition I, No. 3, 12 pages (electronic).
  • –––, A transform method in discrete fractional calculus, Inter. J. Difference Equations 2 (2007), 165-176.
  • –––, Fractional $q$-calculus on a time scale, J. Nonlinear Math. Phys. 14 (2007), 333-344.
  • F.M. At\ic\i and P.W. Eloe, Initial value problems in discrete fractional calculus, Proc. Amer. Math. Soc. 137 (2009), 981-989.
  • F.M. At\ic\i and S. Şengül, Modeling with fractional difference equations, J. Math. Anal. Appl. 369 (2010), 1-9.
  • B. Bonilla, M. Rivero and J.J. Trujillo, On systems of linear fractional differential equations with constant coefficients, Appl. Math. Comput. 187 (2007), 68-78.
  • H.J. Haubold, A.M. Mathai and R.K. Saxena, Mittag-Leffler functions and their applications, /09090230.
  • R. Magin, Fractional calculus in bioengineering, Begell House Publishers, Redding, CT, 2004.
  • G.M. Mittag-Leffler, Sur la nouvelle fonction $E_\alpha(x)$, C.R. Acad. Sci. Paris 137 (1903), 554-558.
  • A. Nagai, Discrete Mittag-Leffler function and its applications, Publ. Res. Inst. Math. Sci. Kyoto Univ. 1302 (2003), 1-20.
  • I. Podlubny, Fractional differential equations, Academic Press, New York, 1999.
  • G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivatives: Theory and applications, Gordon and Breach, Yverdon, 1993.
  • H.M. Srivastava and Z. Tomovski, Fractional calculus with an integral operator containing a generalized Mittag-Leffler function in the kernel, Appl. Math. Comput. 211 (2009), 198-210.